Aa
A
A
A
Close
Ovarian Cancer Community
6.28k Members
Avatar universal

Side effects of vaginal discharge after cryosurgery

I'm 26 and had cervical cryosurgery almost 2 weeks ago. I knew I'd be experiencing vaginal discharge since this is my second cryo in 4 years. But this time I had way more discharge than last time and had to constantly change my pads. And because of the discharge I've devolved a rash on my libia majora and I have a painful itch. Is there a cream I can safely use to lessen the rash? Or does it sound like an infection? I've been using anti-itch cream and A+D ointment but neither seem to help.
1 Responses
667078 tn?1316004535
Sounds like you need to talk to the Gynecologist. I bled for six months after my surgery then I just stopped. I got rashes from feminine protection. The dry weave and I did not get along. I use something called Lantiseptic.

Alex
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn how to spot the warning signs of this “silent killer.”
Diet and digestion have more to do with cancer prevention than you may realize
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.